MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 1, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 1, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 1, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal brief, approximately 5 years post left tka, this (b)(6) female patient underwent left total knee arthroplasty revision for prothesis wear.The patient started having pain and associated dysfunction approximately about a year ago and workup ensued and was negative for infection through aspirin as well as lab work, then ct scans showed some lytic lesions concerning for particle disease.Patient was revised to competitor.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, left sz 1 (cat# 02-010-03-0210 / serial# (b)(4)); lgc tibial fit tray cem sz 1f / 1t (cat# 02-012-45-1010 / serial# (b)(4)); three peg patella 29mm (cat# 200-02-29 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) the revision reported was likely the result of implanting a slope insert with a posteriorly inclined tibial tray, which may have led to excessive posterior slope and subsequent femoral articulation on the posterior edge of the insert.The reported pain and osteolysis may have been related to the observed delamination and fragmentation on the explanted tibial insert and/or patient-related conditions.However, this cannot be confirmed because the component was not available for evaluation and no x-rays were provided.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Furthermore, the most probable root cause associated with the reported event of "osteolysis¿ is associated with destruction or disappearance of bone tissue likely related to weakened integration of an implant at the bone-implant interface.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 1, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13795890
Report Number1038671-2022-00264
Device Sequence Number3822643
Product Code JWH
UDI-Device Identifier10885862174222
UDI-Public10885862174222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 1, 13MM
Device Catalogue Number02-012-49-1013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer09/07/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale